# SDR 98FDEA00222

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER REAR SPAR CAP FWD BARREL NUT HOLE HAS A 1.75 INCH CRACK INDICATION, STARTING .25 FROM THE TOP SURFACE AND GOING DOWN PAST THE BARREL NUT ON THE REAR WALL.  REF EO 8-5510-7-3310.  REMOVED NR 9 HORZ H-11 BOLT PER EA 8551036-004 FOR BARREL NUT HOLE INSP EDDY CURRENT INSP FOUND 1.75 CRACK.  INSTALLED NEW H-11 BOLT 8 WASHERS REF EA 85510-36002.  REMOVED AND REPLACED NUMEROUS HI-LOKS FOR CLEARANCE OF TOOLING AT NR 9 H-11 BOLT AREA.
